# SDR CALA2024042201169

- Difficulty date: April 17, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 451T160624
- Condition: Corroded
- Location: Bs 506 Rbl 40
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0078.GENERATING ITEM: 168798-01 00-0037.FLC BALLMAT SUPPORT ASSY HAS A CORRODED "L" ANGLE @ F.S. 506 RBL 40. INSTALLED NEW SUPPORT ANGLE PN 451T1606-24 UAL IAW AMES REA 47609REA04 AND UAL EC/RA 2553-01288.
